Article Text

PDF

Complex neuromuscular disorder in a patient with chronic myeloid leukaemia.
  1. P. S. Bergin,
  2. A. N. Gale
  1. Royal Free Hospital, London, UK.

    Abstract

    We report a 44 year old man who developed external ophthalmoplegia and predominantly respiratory, truncal and bulbar weakness with brisk reflexes, histological evidence of an inflammatory myopathy and a high titre of acetylcholine receptor antibodies, one month after starting hydroxyurea and allopurinol for chronic myeloid leukaemia. The temporal relationship suggests a possible association between this patient's unusual neuromuscular disorder and either the chronic myeloid leukaemia or its treatment.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.